# SDR SWAA2024042377383

- Difficulty date: April 19, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 33,959 hours, 16,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Aft Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR GIRT BAR STRAP IS UNTUCKED<[01] RETUCKED GIRT BAR STRAP ON AFT ENTRY PER AMM 25 - 66 - 00
